# SDR HEEA083855

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 406040030107
- Part serial: D014748
- Condition: Corroded
- Location: Mrgb Triplex Set
- Component: Gearbox
- Component part number: 407040006107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED WITH EXCESSIVE CORROSION NEAR THE V INDEX MARK ON OUTER RACES OF TRIPLEX BEARING SET OF MAIN ROTOR GEARBOX.
